# SDR RAIA0012046

- Difficulty date: December 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 13,017 hours, 13,392 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850176
- Condition: Failed
- Location: Fuselage
- Part time: 3,690 hours, 3,891 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5418-BWI-LEFT STALL CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED LEFT STALL VANE.
